# SDR GUUA93853040710A

- Difficulty date: April 7, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Paint
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND PAINT PEELING OFF ON TOP OF ACFT.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED FILLER 4X5 INCHES AND AN EXTERNAL DOUBLER REPAIR.
